# SDR SWAA2024072214639

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 56,079 hours, 28,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ARC HALF ON HALF OFF WITH AIRCRAFT ON GROUND POWER ON APU POWER.<[01] R/R RIGHT AFT POWER SUPPLY AS PER AMM 33-51-06. OPS CK OK. NO FAULTS NOTED AT THIS TIME.
